Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 1, pp 128–136 | Cite as

Surfaces of codimension two with zero normal torsion carrying a conjugate coordinate net in Euclidean space

  • V. T. Fomenko
  • A. N. Zubkov
Article

Keywords

Euclidean Space Normal Torsion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. B. Kadomtsev, “Studies of some properties of normal torsion of a two-dimensional surface in four-dimensional space,” Itogi Nauki i Tekhniki, Seriya Problemy Geometrii, Vol. 7, 267–278 (1975).Google Scholar
  2. 2.
    V. T. Fomenko, “Some properties of two-dimensional surfaces with zero normal torsion in E4,” Mat. Sb.,106, No. 4, 589–603 (1978).Google Scholar
  3. 3.
    L. A. Masal'tsev, “Two-dimensional surfaces with zero normal torsion in E4,” Ukr. Geom. Sb.,27, 88–91 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. T. Fomenko
  • A. N. Zubkov

There are no affiliations available

Personalised recommendations